MAUDE Adverse Event Report: EXACTECH, INC. NV EHXL NTRL LNR G2 36MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

EXACTECH, INC. NV EHXL NTRL LNR G2 36MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Catalog Number 140-36-52
Medical Device Problem Codes Loss of Osseointegration (2408); Naturally Worn (2988)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 01/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10.Pending investigation.There is no other information provided.
 
Event or Problem Description
It was reported via legal documentation that a patient had a right hip revision on (b)(6)2022, and then experienced a second revision surgical procedure on (b)(6) 2023, approximately 4 months after revision surgery.Revision operative report of (b)(6) 2023 postoperative diagnosis: mechanical loosening of internal right hip prosthetic joint, initial encounter.The hip was dislocated with relative ease and the femoral head was removed from the trunnion with no damage.There were 2 areas of osteolysis noted 1 at the dome.The patient was revised to competitor¿s devices.The patient opted to bed taken to recovery room stable condition.The devices were not returned, there are no images provided.There is no other information available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6 the following sections were corrected: d4 h6.The most likely underlying cause for the revision reported is prosthesis wear and loosening and a combination of risk factors such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential) ".However, this cannot be confirmed from the reported information and the devices were not available for evaluation.The product associated with the reported event is within the scope of recall z-0577-2024; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".

Brand Name
NV EHXL NTRL LNR G2 36MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
michael crader
MDR Report Key18989871
Report Number1038671-2024-00683
Device Sequence Number18244175
Product Code LZO
UDI-Device Identifier10885862537317
UDI-Public10885862537317
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K173583
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2025
Device Catalogue Number140-36-52
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2023
Supplement Date Received by Manufacturer01/28/2025
Initial Report FDA Received Date03/27/2024
Supplement Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age57 YR
Patient SexMale